# SDR AALA201806139001

- Difficulty date: May 26, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112824200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND RAIL DUMMY LOCATED AT STA FR 15 TO FR 16. REPLACED RAIL DUMMY PER SRM 51-72-11 DWG D53112822.
